# SDR R61A201604300289

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 21,325 hours, 16,874 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN EMERGENCY BRAKE NOT RELEASE MESSAGE.  AN EMERGENCY WAS DECLARED,  LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R HYDRAULIC PRESSURE SWITCH AND CLEANED C/P P0741 IAW AMM AND OPS CHECKED GOOD.
